# SDR FQAR20170626058

- Difficulty date: June 26, 2017
- Submitted: June 27, 2017
- Operation: General aviation
- Aircraft: N4177L
- Make and model: Piper PA-28-181
- Aircraft serial: 2843210
- Aircraft time: 19,430 hours
- Engine: Lyc O360A4M
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 62086003
- Condition: Cracked
- Location: Rt Wing
- Part time: 1,250 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CHANNEL IN RIGHT WING WAS FOUND CRACKED.  THE CHANNEL IS LOCATED ON LOWER WING SKIN EXTENDING FROM ROOT TO APPROX WS 48 AND IS PART OF THE WING SKIN ASSY. CRACKS WERE LOCATED ON THE OTBD END OF CHANNEL AROUND RIVET HOLE.
